# SDR DALA2025040102420

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N962DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38304
- Aircraft time: 23,759 hours, 15,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6373961) R1 DOOR EMERGENCY EXIT LIGHT INOP. REPLACED BATTERY PACK IAW B737 AMM 33-51-06. OPS CHECK GOOD.
